MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC NUVISION NAV ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER, INC NUVISION NAV ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number FG12081
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Catheter entered the body, worked for the majority of the case.Then it froze and would not unfreeze.Md requested different brand ice catheter.Problem solved.

Brand Name
NUVISION NAV ULTRASOUND CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER, INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key23802470
Report Number23802470
Device Sequence Number18489081
Product Code OBJ
UDI-Device Identifier10846835026559
UDI-Public(01)10846835026559
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/20/2025
Report Date (Section F) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG12081
Device Catalogue NumberFG12081
Device Lot Number31694517L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight75 KG
Date Report Sent to FDA11/20/2025